# SDR A6WA2017082545226

- Difficulty date: August 24, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 36,343 hours, 34,621 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Damaged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AT GATE. EXHAUST ODOR IN FLIGHT DECK. SMOKE SEEN FROM APU EXHAUST. REMOVED AND REPLACED APU FUEL SOLENOID VALVE IAW AMM 49-31-05 AND SUP 10-023A.  REMOVED AND REPLACED APU FUEL SOLENOID CONNECTOR PLUG IAW ESPM 20-17-35, OPS AND LEAK CHECKED GOOD.
